Über symmetrische Matrices

Josef Kürschák

Mathematische Annalen (1904)

  • Volume: 58, page 380-384
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kürschák, Josef. "Über symmetrische Matrices." Mathematische Annalen 58 (1904): 380-384. <http://eudml.org/doc/158127>.

author = {Kürschák, Josef},
journal = {Mathematische Annalen},
pages = {380-384},
title = {Über symmetrische Matrices},
url = {http://eudml.org/doc/158127},
volume = {58},
year = {1904},

AU - Kürschák, Josef
TI - Über symmetrische Matrices
JO - Mathematische Annalen
PY - 1904
VL - 58
SP - 380
EP - 384
UR - http://eudml.org/doc/158127
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.